Restless legs syndrome (citolapram)

Hi guys I've been on citolapram for 4 days now ,and l have had all the common side affects ,constant yawning ,nausea ,feeling very tired ,dizziness ! But I have not slept all night cause My legs started to feel very weird about 2.00 this morning it's been so annoying all night and I have still got it now :-( and i have just googled this and it seems I have (RESTLESS LEG SYNDROME ) :-(

Has anyone expirenced this whilst on (CITOLAPRAM) ???

Thanks guys !!!

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

7 Replies

oldestnewest
  • Hi yes I'm on the same medication and these caused me to get restless leg syndrome it's so annoying mainly comes on at night no matter what u do you crnt get comfy get some muscle rub this helps me or see ur dr hope u feel better :)

  • Thanks very much ! how long have u had it for ? How long does restless leg syndrome last for ? What anxiety do u have ? It's so frustrating when I carn't as it is then this arrrrrrrr just wanna scream out loud why me :-( ! sorry to ask three questions after one another lol thanks though ...

  • I have it too but only really in bed at night . I guess im used to it as it happens when pregnant . Which i can see your not lol. If it bothers you too much maybe change the citalopram

  • Thanks see how it goes hopefully it clears ! What meds are u on ? ...

  • I've been on meds for 2 years had all side affects but they worn off after a couple of weeks i still get restless leg syndrome at night but I've learnt to deal with them I have health anxiety /hypochondria and panic attacks there dreadfull :( been like this for 10 years started when I was 17 not good

  • I dont think its from the medication. I have had restless legs syndrome for years on and off. Dont take anything for it... Just get up and walk around. Make a sandwich, eat a bowl of cereal but always standing, walk for about ten minutes. Stretch etc etc. by the time i get back to bed its gone. I get it in cinemas, planes you name it. I just get up and walk...

  • I dont think you should take any medicine for RLS , even I have it for long time and I am managing it.

    I am working as software engineer so I have to sit all time ,

    specially in long meetings it is difficult to sit.

    But I have never taken pills for that!!

    If anyone know any technique to reduce this problemn just post it!!

You may also like...